# SDR DALA2017072905769

- Difficulty date: July 28, 2017
- Submitted: July 30, 2017
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 75,931 hours, 34,921 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR43 KEEL BEAM FWD HINGE FITTING, RT MLG DOOR FOUND CRACK INDICATION NOTED IN TOP LAYER OF MATERIAL AT HOLE NR 9. COMPLIED WITH PRI'S 560120-14AD REV A REV 1 THRU 6. REPAIRED REF ERA 560120-14AD REV A.
